# SDR R61A202101150052

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 18,935 hours, 12,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF WARDROBE WILL NOT REMAIN ILLUMINATED.  R & R PHOTOLUMINESCENT STRIP IN FRONT OF WARDROBE, IAW AMM 33-50-21.
